Please use this identifier to cite or link to this item:
- Reduction of infinite dimensional systems to finite dimensions: Compact convergence approach
- Universidade de São Paulo (USP)
- Silesian University
- Universidade Estadual Paulista (UNESP)
- Universidade Estadual de Maringá (UEM)
- We consider parameter dependent semilinear evolution problems for which, at the limit value of the parameter, the problem is finite dimensional. We introduce an abstract functional analytic framework that applies to many problems in the existing literature for which the study of asymptotic dynamics can be reduced to finite dimensions via the invariant manifolds technique. Some practical models are considered to show wide applicability of the theory. © 2013 Society for Industrial and Applied Mathematics.
- SIAM Journal on Mathematical Analysis, v. 45, n. 2, p. 600-638, 2013.
- Asymptotic behavior of solutions
- Invariant manifolds
- Spatial homogeneity
- Mathematical techniques
- Acesso restrito
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.